Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    31. M. Sayadi Shahraki (Joint with H. Mansouri and M. Zangiabadi),
    Two wide neighborhood interior-point methods for symmetric cone optimization,
    Comput. Optim. Appl. 68(2017), 29-55  [abstract]   
     
    32. R. Rezaeian Farashahi (Joint with S. Gholamhossein Hosseini),
    Differential addition on twisted Edwards curves,
    LNCS
    J. Pieprzyk and S. Suriadi
    Springer International Publishing AG

    (2017) 
    [abstract]   
     
    33. R. Nasr-Isfahani (Joint with H. Javanshiri),
    Introverted subspaces of the duals of measure algebras,
    Rocky Mountain J. Math. (to appear) [abstract]   
     
    34. D. Mirzaei,
    Direct approximation on spheres using generalized moving least squares,
    BIT Numer. Math. (to appear) [abstract]   
     
    35. M. Nasernejad (Joint with K. Khashyarmanesh),
    Sets defining minimal vertex covers of uniform hypergraphs,
    Ars Combin. (to appear) [abstract]   
     
    36. A. Esfahani (Joint with S. levandosky),
    Stability of solitary waves of the Kadomtsev-Petviashvili equation with a weak rotation,
    Siam J. Math. Anal. (to appear) [abstract]   
     
    37. E. Amanzadeh,
    Chains of semidualizing modules,
    J. Algebra Appl. (to appear) [abstract]   
     
    38. A. Mohammadian and B. Tayfeh-Rezaie,
    Star saturation number of random graphs,
    Discrete Math. (to appear) [abstract]   
     
    39. Z. Ghadrenezhad and M. Pourmahdian (Joint with H. Khalilian),
    Automorphism groups of generic structures: extreme amenability and amenability,
    Fund. Math. (to appear) [abstract]   
     
    40. A. Hashemi (Joint with W. M. Seiler),
    Dimension-dependent upper bounds for Grobner bases,
    Proceedings of the 2017 ACM on Inernational Symposium on symbolic and Algebraic Computation (ISSAC'17)


    189-196
    (2017) 
    [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.